CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Approximate proper efficiency in vector optimization 期刊论文
OPTIMIZATION, 2015, 卷号: 64, 期号: 8, 页码: 1777-1793
Authors:  Zhao, Kequan;  Chen, Guangya;  Yang, Xinmin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonlinear scalarization  linear scalarization  vector optimization  approximate solutions  approximate proper efficient solutions  90C26  90C29  90C30  90C46  
A nonlinear scalarization function and generalized quasi-vector equilibrium problems 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2005, 卷号: 32, 期号: 4, 页码: 451-466
Authors:  Chen, GY;  Yang, XQ;  Yu, H
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
existence  generalized quasi-vector equilibrium  scalarization method  
Generalized minimax inequalities for set-valued mappings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 281, 期号: 2, 页码: 707-723
Authors:  Li, SJ;  Chen, GY;  Teo, KL;  Yang, XQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
minimax inequality  set-valued mapping  minimal point  maximal point  nonlinear scalarization function  
Characterizations of variable domination structures via nonlinear scalarization 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 112, 期号: 1, 页码: 97-110
Authors:  Chen, GY;  Yang, XQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variable domination structures  nondominated solutions  nonlinear scalarization  vector optimization  vector variational inequality  
Existence of a solution for generalized vector variational inequalities 期刊论文
OPTIMIZATION, 2001, 卷号: 50, 期号: 1-2, 页码: 1-15
Authors:  Chen, GY;  Goh, CJ;  Yang, XQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
vector variational inequality  quasi-vector variational inequality  cone-quasi-convexity  nonlinear scalarization  
Vector network equilibrium problems and nonlinear scalarization methods 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 1999, 卷号: 49, 期号: 2, 页码: 239-253
Authors:  Chen, GY;  Goh, CJ;  Yang, XQ
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
multicriteria network equilibrium  scalarization methods  strictly monotone functions  variational inequalities